Discussions that mention vicodin

Back Problems board


Hi everyone,

Two weeks ago I had a lumbar epidural which unfortunately didn't help. So two days ago I went to the next step and had three facet joint injections (L3/L4, L4/L5, L5/S1). The L5/S1 injection recreated my pain perfectly so I'm really hopeful that once the injection pain subsides that my pain will be helped for at least a little while.

Anyway, when I was there, I asked my doctor if numb toes everyday when I wake up could be related to my lumbar/cervical DDD, arthritis, mild stenosis, sciatica, etc. He said it was highly unlikely and wants me to have blood work done. However, since a few hours after the last injection, my middle toes and middle fingers have been constantly numb and tingly. Like I said, I have the same numbness in my toes everyday when I get up but the finger numbness is new. It's not completely pins and needles but that feeling you get right before it goes to pins and needles.

Does anybody have anything like this and has been told it's related to your back probs? Also, has anyone had it become worse as a result of an injection? My last thought is that perhaps it's a side effect of the oxycodone and vicodin I've been taking for almost 5 yrs. Just wondering what you guys think.

Thanks so much!!

Renee